# SDR ASOA201901043007

- Difficulty date: January 4, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,233 hours, 23,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION GUSSET FOR RIGHT CENTER HAT BEAM ASSEMBLY IN LAV WAS CORRODED THROUGH AROUND LAV WATER LINES. MAINTENANCE REPLACED GUSSET.
